# SDR SWIA972567

- Difficulty date: May 13, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 975 hours, 818 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIRST OFFICERS WINDSHIELD CRACKED ON FINAL APPROACH.  REMOVED AND REPLACED THE RIGHT WINDSHEILD ASSEMBLY IAW RII 56-401 AND MM 56-11-01.  LEAK AND OPS CHECKS GOOD.  P/N ON PPGNP-13921-10, S/N ON 01095H5012, S/N OFF 00083H3537.
